# SDR DXTA200802988

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 6,334 hours, 3,933 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Speed Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CKPT PAC NOTICEABLE FUMES DURING TAKEOFF POWER.  M2B-LT ENGINE N1A AND N1B SPEED SENSORS LEAKING OIL PAST O-RINGS. INSTALLED NEW O-RINGS AND LEAK CHECK GOOD PER ENG MM 72-00-00.
